MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPORT CLEARVUE ISP IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, 8F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 POWERPORT CLEARVUE ISP IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, 8F; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Catalog Number 1606052
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.Section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2026, a patient underwent a port placement procedure using the powerport clearvue isp.During the procedure, it was noted that the attached huber needle broke off.The procedure was completed by another device.There was no reported patient injury.

Brand Name
POWERPORT CLEARVUE ISP IMPLANTABLE PORT, CHRONOFLEX SINGLE-LUMEN, 8F
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key24787524
Report Number3006260740-2026-02281
Device Sequence Number12295523
Product Code LJT
UDI-Device Identifier00801741026409
UDI-Public(01)00801741026409(11)250509(17)261231(10)REKP2859
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K063377
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1606052
Device Lot NumberREKP2859
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Supplement Date Received by Manufacturer06/04/2026
Initial Report FDA Received Date04/06/2026
Supplement Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown